# SDR HEEA083609

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,333 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 4247
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANCEIVER KEEPS FLICKING OFF.  TURNING THE KNOB OFF THEN BACK ON GETS IT TO WORK AGAIN. REPLACED BAD S901 VOLUME CONTROL SWITCH AND MHZ SWITCH HOUSING.  REPAIRED.  CLEANED SELECTOR CONTACTS.  BENCH CHECK GOOD.
